Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking Primolut for stopped periods, taken MPForte, slight red discharge. Any problem?

HI, myself feb i got my periods on march i hv still not got the same...from 21st of march i started taking primolut n for 3 days 3 times...21st to 23rd i took d tablet..then again on 27th we went to d doc as i had still not got my periods she asked to waid for a day or two...but as we want to go out on 6th of april before that i need to get cleard so i took MPFORTE on 27th night 2 tablets ..i also had black dates...on 28th morning i felt like i had got my periods but was not sure as there was hardly any bleeding as it happnes always on my first days...but thr was some reddish tint so i had a doubt that i got my periods to b on d safer side i tok the tab again in d afternoon of 28th... will this cause any problem
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Muskaan
These are hormonal tablets. You should not take these tablets without asking the Doctor. There are different ways and doses to take these tablets for different indication. You should have just wait for your period after you took Primolut N . it may take 10days to start your period after the last tablet. Taking these tanlets irregularly can disturb your bleeding. your Doctor must has ruled out your pregnancy, before you started Primolut N.
Now I advice you just to wait for your period, do not take any Medication. If in case it comes heavy, you can take Traxenemic Acid 250mg tds for 3 days ( better to consult a Doctor for dosage). But please make sure that you are not pregnant.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor